# SDR ABXA20111218148

- Difficulty date: December 18, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,092 hours, 41,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW MAIN ENTRY DOOR IS INOP.  REMOVED AND REPLACED ESCAPE LT BULB IAW B767 AMM 33-51-06.  OPS CHECK GOOD AT THIS TIME, AWG.
